# SDR CKSA97276

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- Engine: Rroyce RB211524B02
- System (JASC): 2612 · Fire Detection
- Part: Fire Contl Unit
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

FIRE DETECT LOOP ON PILOTS CAUTION AND WARN PNL ILLUM WITH ENG NR 3 B LOOP ON FIRE DETECT PNL ILLUM ALSO.  C/W EMERG HANDBOOK PROCEDURE PG 3-3-4, A LOOP DIDN'T TEST, EMERG CHECKLIST C/W.  BOTH BOTTLES DISCHARGED, FIRE IND WENT OUT APPROX 2 MINS LATER.  HYD PUMP SHUT OFF AT 1620Z, OIL PRESS 15 PSI, TEMP 35 DEG, QTY 16 QTS, N1 26 PERCENT.  CONTINUITY CHK'D NR 3 ENG FIRE LOOP A AND B, CHK'D GOOD IAW WIRING DIAGRAM L1011-26-11-03. R/R NR 3 ENG FIRE DETECT CNTRL UNIT IAW L1011 MM 26-11-00.  LOOPS INSPECT FOR COND/SECURITY.  ENG INSPECT CARRIED OUT IAW MM 71-00-00. R/R HYD PUMP IAW MM 29-11-07. OPS/LEAKS CK GOOD. R/R'D BOTH FIRE BOTTLES IAW MM 26-21-01. SQUIBS MFG. DATE: 6/97.  FIRE BOTTLE PN 897785-01 SN 934EK.  PN
